# SDR USAA2014052700021

- Difficulty date: May 17, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 15,460 hours, 10,132 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 17069277003
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK LEVEL 2 GALVANIC CORROSION ON FWD SERVICE DOOR GUSSET PLATE BEAM BETWEEN FRAME 15 TO FRAME 16 & BETWEEN STRINGER 15R TO STRINGER 16R, Z=-310MM.  REPLACED FWD SERVICE DOOR GUSSET PLATE BEAM BETWEEN FRAME 15 TO FRAME 16 & BETWEEN STRINGER 15R TO STRINGER 16R, Z=-310MM IAW SRM 51-75-16, 51-12-01, 51-10-03 & 51-41-01.
